Current Drug Safety

Editor-in-Chief

Seetal Dodd
School of Medicine
University of Melbourne
Geelong, Melbourne
(Australia)

Personal Subscription
Become EABM
Become Reviewer
Call for Editor



Meet Our Editorial Board Member free to download

Volume:13   Issue: 3
Pp: 149-149
Carlos De las Cuevas
DOI: 10.2174/157488631303180917155014
Published on: 16 September, 2018



Musculoskeletal and Rheumatic Diseases Induced by Immune Checkpoint Inhibitors: A Review of the Literature

Volume:13   Issue: 3
Pp: 150-164
Devis Benfaremo, Lucia Manfredi, Michele Maria Luchetti* and Armando Gabrielli
DOI: 10.2174/1574886313666180508122332
Published on: 16 September, 2018




Risk and Benefit Profile of Dulaglutide in Established Therapeutic Indication

Volume:13   Issue: 3
Pp: 165-170
Aakriti Garg and Anoop Kumar*
DOI: 10.2174/1574886313666180601082412
Published on: 16 September, 2018




Pinpoint Localized Odynophagia (PLO) as a Specific Symptom of Pill-induced Oesophagitis (PIO) in the Evaluation of Acute Retrosternal Chest Pain

Volume:13   Issue: 3
Pp: 171-175
Dhruvkumar M. Patel, Mukundkumar V. Patel*, Sanjay L. Rajput and Kamal H. Sharma
DOI: 10.2174/1574886313666180227111507
Published on: 16 September, 2018




Adverse Effects of Antidepressants Reported by a Large International Cohort: Emotional Blunting, Suicidality, and Withdrawal Effects

Volume:13   Issue: 3
Pp: 176-186
John Read* and James Williams
DOI: 10.2174/1574886313666180605095130
Published on: 16 September, 2018




Study of Adverse Drug Effects of Direct-Acting Antivirals for Chronic HCV Infection at Fayoum Governorate, Egypt - A Pharmacovigilance Study

Volume:13   Issue: 3
Pp: 187-195
Eman I. Ahmed*, Wafaa Y. Abdel Wahed, Essam A. Hassan and Tarek I. Ahmed
DOI: 10.2174/1574886313666180716111529
Published on: 16 September, 2018




Sertraline-Induced Acute Eosinophilic Pneumonia

Volume:13   Issue: 3
Pp: 196-199
Mayssan Muftah, Rama Nassri, Ammar Nassri and Paul Harford*
DOI: 10.2174/1574886313666180402150200
Published on: 16 September, 2018




Off-Label Use of Drugs and Adverse Drug Reactions in Pediatric Units: A Prospective, Multicenter Study

Volume:13   Issue: 3
Pp: 200-207
Andrea D. Pratico*, Laura Longo, Silvana Mansueto, Lucia Gozzo, Ignazio Barberi, Venera Tiralongo, Vincenzo Salvo, Raffaele Falsaperla, Giovanna Vitaliti, Mario La Rosa, Salvatore Leonardi, Antonio Rotondo, Nicoletta Avola, Debora Sgarlata, Annalisa Damiano, Massimo Tirantello, Gaspare Anzelmo, Domenico Cipolla, Angelo Rizzo, Antonio Russo, Martino Ruggieri, Salvatore Salomone and Filippo Drago
DOI: 10.2174/1574886313666180619120406
Published on: 16 September, 2018




Cystoid Macular Edema Due to Accidental Latanoprost Overdose After Uncomplicated Phacoemulsification

Volume:13   Issue: 3
Pp: 208-210
Olga E. Makri, Iasonas K. Tsekouras, Panagiotis Plotas, Foteini Tsapardoni, Athina Pallikari and Constantine D. Georgakopoulos*
DOI: 10.2174/1574886313666180619163845
Published on: 16 September, 2018




Cycloserine Induced Suicidal Tendencies and Kanamycin Induced Ototoxicity in Indian MDR-TB Patient: A Case Report

Volume:13   Issue: 3
Pp: 211-213
Manjeet S. Jangra and Manik Chhabra*
DOI: 10.2174/1574886313666180605095842
Published on: 16 September, 2018




Denosumab-induced Normocalcemic Hyperparathyroidism in a Woman with Postmenopausal Osteoporosis and Normal Renal Function

Volume:13   Issue: 3
Pp: 214-216
Elias E. Mazokopakis*
DOI: 10.2174/1574886313666180608080355
Published on: 16 September, 2018




Hyponatraemia Associated with Tramadol Use: A Case Report

Volume:13   Issue: 3
Pp: 217-220
Tuck Y. Yong* and Kareeann S.F. Khow
DOI: 10.2174/1574886313666180508123232
Published on: 16 September, 2018




A Case of Severe Transaminase Elevation Following a Single Ustekinumab Dose with Remission After Drug Withdrawal

Volume:13   Issue: 3
Pp: 221-223
Rosa Lovero, Giuseppe Losurdo, Marcella Mastromauro, Nicola Maurizio Castellaneta, Antonio Mongelli, Antonietta Gentile, Alfredo Di Leo and Mariabeatrice Principi*
DOI: 10.2174/1574886313666180719165212
Published on: 16 September, 2018




Non-pigmenting Fixed Drug Eruption: An Unusual Adverse Reaction to Aceclofenac

Volume:13   Issue: 3
Pp: 224-225
Neel Prabha* and Namrata Chhabra
DOI: 10.2174/1574886313666180726104812
Published on: 16 September, 2018




Acknowledgements to Reviewers free to download

Volume:13   Issue: 3
Pp: 226-226

DOI: 10.2174/157488631303180917155159
Published on: 16 September, 2018